# SDR SWAA2024042464877

- Difficulty date: March 18, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 45,242 hours, 27,230 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663 Rbl45-54
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BODY STATION 663.75 VAPOR BARRIER BETWEEN RBL 45 AND RBL 54 AT MAIN WHEEL WELL COMPARTMENT.  REPAIRED VAPOR BARRIER BETWEEN RBL 45 AND RBL 54 AT MAIN WHEEL WELL COMPARTMENT IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10.  REPAIRED VAPOR BARRIER BETWEEN RBL 45 AND RBL 54 AT MAIN WHEEL WELL COMPARTMENT IAW SRM 51-70-04-2R-10 REPAIR 10.
